# SDR ABXA030064

- Difficulty date: February 6, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- Aircraft time: 60,535 hours, 72,209 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Condition: Worn
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION INTO PIE, GEAR DOOR OPEN LIGHT NEVER ILLUMINATED. BULB CHECKED GOOD. GEAR RECYCLED. ON NEXT EXTENSION IT DID NOT COME ON BUT ONLY FOR 1 SECOND, NOT THE NORMAL 30 SECONDS. VERIFIED, FOUND GEAR DOOR OPEN LAMP WORN WHICH CAUSED AN INTERMITTENT PROBLEM. OPS CHECKED GOOD IAW DC-9 AMM 32-60-00-0.
